# SDR DALA13010410954

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 61,069 hours, 45,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1155-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28 RT- CORRODED AT AFT BAG BIN DOOR LOWER FRAME, APPROX. BS 1155 TO 1180. REPAIRED IAW SRM 53-05, FIG 123.  REQUIRED INSPECTION COMPLETED.
